# SDR USAA950192

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MCR5
- Condition: Inoperative
- Location: Emerg Light Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RPELACED FUSE ON M1479 EMERGENCY LIGHT BATTERY PACK AND RESAFTIED AFT FLIGHT ATTENDANT EMERGENCY EXIT LIGHT SWITCH.  (X)
